# SDR SIMA200820701

- Difficulty date: July 24, 2008
- Submitted: August 6, 2008
- Operation: Air carrier
- Aircraft: N683AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500833
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: 21707
- Part serial: 0163
- Condition: Cracked
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON WALK AROUND AFTER A PS-1 INSPECTOR NOTED THAT THE NUMBER ONE TIRE WAS WORN TO LIMITS.  DURING REMOVAL OF TIRE MAINTENANCE NOTED THAT THE NUMBER 1 BRAKE BROKE APART DURING REMOVAL.  REPLACED THE NUMBER ONE BRAKE ASSEMBLY.  AIRCRAFT RETURNED TO SERVICE.  (A)
